# SDR BJNA980505

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 655280915
- Condition: Malfunctioned
- Location: Lt Wing/Body
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING BODY OVERHEAT ILLUMINATES, QRH PROCEDURE, LIGHT WENT OUT THEN CONTINUED FLICKERING DURING DESCENT.  CHECKED ALL LOOPS WITH OHM METER AND MAGER, FOUND NO PROBLEM CHANGED FIRE DETECT ASSY UNIT TEST FLEW AIRCRAFT COULD NOT DUPLICATE PROBLEM.  (M)
